# SDR DALA1169810604

- Difficulty date: November 23, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 84,078 hours, 42,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES ELONGATED IN FWD AND AFT FRAME OF CARGO DOOR CUTOUT.
